Multiple Phase Transitions in Long-Range First-Passage Percolation on Square Lattices

Shirshendu Chatterjee, Partha S. Dey

Research output: Contribution to journalArticle

Abstract

We consider a model of long-range first-passage percolation on the d-dimensional square lattice Zd in which any two distinct vertices x,y∈Zd are connected by an edge having exponentially distributed passage time with mean x-y α+o(1), where α>0 is a fixed parameter and . is the l1-norm on Zd. We analyze the asymptotic growth rate of the set ßt, which consists of all x∈Zd such that the first-passage time between the origin 0 and x is at most t as t→∞. We show that depending on the values of α there are four growth regimes: (i) instantaneous growth for α<d, (ii) stretched exponential growth for α∈(d,2d), (iii) superlinear growth for α∈(2d,2d+1), and finally (iv) linear growth for α>2d+1 like the nearest-neighbor first-passage percolation model corresponding to α=∞.

Original languageEnglish (US)
Pages (from-to)203-256
Number of pages54
JournalCommunications on Pure and Applied Mathematics
Volume69
Issue number2
DOIs
StatePublished - Feb 1 2016

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this